# SDR SWIA202047973

- Difficulty date: January 17, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N257SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000648
- Aircraft time: 6,971 hours, 5,291 cycles
- Engine: Ge CF348E5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Clamp
- Condition: Melted
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ENGINE ADEL CLAMP IS MELTED ON THE INBOARD SIDE OF THE PRE-COOLER.       (C-CHECK)   RO:1/22/2020REMOVED AND REPLACED LH ENGINE ADEL CLAMP ON THE I/B SIDE OF THE PRE-COOLER PER SWPM TASK.
